# SDR SWIA2020060950959

- Difficulty date: May 29, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT LABELED 18 BETWEEN FS654.50 & FS672.20 AND STR 1R - STR 2R REQUIRES REPAIR.  (C-CHECK) RO 4/27/2020 REPAIRED FUSELAGE SKIN DENT LABELED 18 BETWEEN FS654.50 - FS672.20 AND STR 1R - STRG 2R REF REO.
